Equivalence of Haar and Franklin bases in L p spaces

Z. Ciesielski; P. Simon; P. Sjölin

Studia Mathematica (1977)

  • Volume: 60, Issue: 2, page 195-210
  • ISSN: 0039-3223

How to cite


Ciesielski, Z., Simon, P., and Sjölin, P.. "Equivalence of Haar and Franklin bases in $L_{p}$ spaces." Studia Mathematica 60.2 (1977): 195-210. <http://eudml.org/doc/218137>.

author = {Ciesielski, Z., Simon, P., Sjölin, P.},
journal = {Studia Mathematica},
language = {eng},
number = {2},
pages = {195-210},
title = {Equivalence of Haar and Franklin bases in $L_\{p\}$ spaces},
url = {http://eudml.org/doc/218137},
volume = {60},
year = {1977},

AU - Ciesielski, Z.
AU - Simon, P.
AU - Sjölin, P.
TI - Equivalence of Haar and Franklin bases in $L_{p}$ spaces
JO - Studia Mathematica
PY - 1977
VL - 60
IS - 2
SP - 195
EP - 210
LA - eng
UR - http://eudml.org/doc/218137
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.